Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Trikuzov, A I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:70
Abstract pages:178
Full texts:92
References:19

http://www.mathnet.ru/eng/person68833
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/686980

Publications in Math-Net.Ru
2001
1. N. B. Gorbacheva, I. M. Sobol', A. I. Trikuzov, “On variance reducing multipliers for Monte Carlo integration”, Zh. Vychisl. Mat. Mat. Fiz., 41:9 (2001),  1310–1314  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:9 (2001), 1246–1250

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022